# SDR 2007UALA00571

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 19,549 hours, 7,684 cycles
- Engine: Iae V2522A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Vibration
- Location: Fuselage
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

LITE LATERAL VIBRATION - NOISE ENCOUNTERED IN CLIMB AND AT FL360. [SUP 05-16-07]   PERFORMED A RUDDER FREEPLAY CHECK AFTER LANDING AND FOUND ALL THREE RUDDER ACTUATOR ROD ENDS WORN BEYOND LIMITS. REPLACED ALL RUDDER ACTUATOR ROD ENDS.
